# SDR P5CA9800227

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FOREFLAP L/E OUTBD SIDE DELAMINATED.  REPAIRED DELAMINATION PER SRM 51-40-11 AND 51-24-11.
